| Model Number |
980 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, medtronic has not received the suspect device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator does not provide the required volume, and during testing, the safety valve of the ventilator failed to open.The customer stated that, although they replaced the filter, exhalation vessel, and flow sensor device membranes, the ventilator still failed testing.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.